MathSciNet Relay Station
MathSciNet bibliographic data
MR2027248 (2004k:93036) 93B36 (93E11)
Xu, Shengyuan; Lam, James; Zou, Yun $H\sb \infty$ filtering for singular systems. IEEE Trans. Automat. Control 48 (2003), no. 12, 2217–2222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement